Tolerance relation

From Wikipedia, the free encyclopedia
Jump to: navigation, search

In mathematics, a tolerance relation is a relation that is reflexive and symmetric. It does not need to be transitive.

External links[edit]

  • Gerasin, S. N., Shlyakhov, V. V., and Yakovlev, S. V. 2008. Set coverings and tolerance relations. Cybernetics and Sys. Anal. 44, 3 (May 2008), 333–340. doi:10.1007/s10559-008-9007-y
  • Hryniewiecki, K. 1991, Relations of Tolerance

[1] FORMALIZED MATHEMATICS, Vol. 2, No. 1, January–February 1991.